# SDR ASAA2017073121504

- Difficulty date: July 31, 2017
- Submitted: August 1, 2017
- Operation: Air carrier
- Aircraft: N592AS
- Make and model: Boeing 737890
- Aircraft serial: 35190
- Aircraft time: 36,519 hours, 11,139 cycles
- System (JASC): 2840 · Fuel Indicating System
- Part: Probe
- Condition: Malfunctioned
- Location: Nr 1 Fuel Cell
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 FUEL TANK PROBE UNIT F7 AND F9 CAPACITANCE OUT OF LIMITS.  IT WILL REQUIRE TANK ENTRY TO REPLACE F7 AND F9.  ACFT GROUNDED.  FUEL QUANTITY INDICATION INOPERATIVE NR 1 TANK. ACCOMPLISHED CAPACITANCE MEASUREMENTS ALL PROBES NR 1 TANK, ALL PROBES WITHIN LIMITS IAW AMM 28-41-21-710-801.
